# SDR DALA2016110208417

- Difficulty date: October 6, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N706DN
- Make and model: Boeing 777232
- Aircraft serial: 30440
- Aircraft time: 38,510 hours, 3,504 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Migrated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 FLAP TRACK AFT DRIVE FITTING BEARING MIGRATION.  MIGRATION BEARING AT LT WING NR 2 FLAP TRACK AFT FAIRING AFT DRIVE FITTING REMOVED AS PER BSOPM 20-50-03 REV 107 IAW CMM 57-26-60 REPAIR 9-1 REV 23 HOLE MEASURED DIA. 1.1898" ALLOWABLE HOLE DIA. 1.1875" - DIA. 1.1885".  OVERSIZED HOLE REWORKED AND FOUND WITHIN LIMIT AS PER CMM 57-26-60 REPAIR 9-2 REV 23.  EXISTING HOLE DIA. 1.1898" , FINAL HOLE DIA. 1.248", MAXIMUM ALLOWABLE DIA. 1.2485".  REPAIR SLEEVES BUSHING 02 EA FABRICATED BY MACHINING AND INSTALLED AS PER BSOPM 20-50-03 REV 107 IAW CMM 57-26-60 REPAIR 9-2 REV 23.  NEW BEARING INSTALLED AS PER BSOPM 20-50-03 REV 107 IAW CMM 57-26-60 REPAIR 9-1 REV 23.  LT WING NR 2 FLAP TRACK AFT FAIRING AFT DRIVE FITTING REMOVED AND REINSTALLED AS PER AMM 27-51-22.
